MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 801188
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) could not verify the reported complaint.The fsr performed physical troubleshooting as well as data log analysis.Release testing was performed.The unit operated to the manufacturer's specifications.
 
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the electronic patient gas system (epgs) had low oxygen (o2) output.The epgs was used as is for the remainder of the case.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patent.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key22805253
Report Number1828100-2025-00198
Device Sequence Number9063798
Product Code DTQ
UDI-Device Identifier00886799000588
UDI-Public(01)00886799000588(11)210513
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K221895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801188
Device Catalogue Number801188
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown